Login      Sign Up
 

Medical Advice On "Teen Health"



Dr. Kalpana  Pathak
Hi, Welcome to icliniq.com. Firstly, you need to consult a dermatologist nearby to assess the grade and severity of acne. If acne is mild then, topical anti-acne creams like Clindamycin, Adapalene, etc, will help. If acne is severe then, ... View thread »

Dr. Amit Jauhari
Hi, Welcome to icliniq.com. Teenagers go through difficult phases of mental, emotional and physical growth. It is really good that as a parent you are paying full attention, now here are some suggestions. Do not be critical of your child's behavior ... View thread »

Dr. Vidya
Hi, Welcome to icliniq.com. The symptoms you have described are most likely due to a hormonal imbalance. I would not term it to be a premature menopause. You are too young for menopause to occur. It seems like anemia or vitamin deficiency which is ... View thread »

Dr. Suneetha B S
Hi, Welcome to icliniq.com. From your question, I understand that you want to delay your next menstrual cycle by a week. I need to know answers to a few questions before telling you the name of the drug. What is your age? Are you married ... View thread »

Dr. Arooj   Najmussaqib
Hi, Welcome to icliniq.com. You have mentioned that you are experiencing low mood, crying spells, and paranoid thoughts. You are not in a depression. Teenagers might experience certain mood swings due to hormonal changes in the body. You are going ... View thread »

Dr. Rakesh Kumar Bahunuthula
Hello, Welcome to icliniq.com. Acne is a universal issue in the age group of 15 to 25 years due to hormonal changes in adolescents. However, there are multiple effective treatment options depending on the grade and severity of the problem. Mometasone ... View thread »

Dr. Kakkar S
Hello, Welcome to icliniq.com. I have gone through your query and I have viewed the image (attachment removed to protect patient identity). You have inflammatory acne (moderate to severe grade). The flakiness over the oily skin zone is perhaps due ... View thread »

Dr. Sravanthi  Nuthalapati
Hello, Welcome to icliniq.com. Your sister could be having polycystic ovarian syndrome (PCOS). It is a metabolic problem which is quite common these days. This is not a disease per se related to the ovaries but, to the whole metabolism of the body ... View thread »

Dr. Ashaq Hussain  Parrey
Hello, Welcome to icliniq.com. I went through your post. Firstly, let me assure you that you do not have meningitis because people with meningitis cannot write as you do. It presents with a severe headache associated with vomiting and a very high- ... View thread »

Dr. Mehwish  Mursaleen
Hi, Welcome to the icliniq.com. I completely understand that you are feeling a lack of interest in studies and unable to focus on your studies ... View thread »